# SDR 98ZZZX627

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Part time: 9,416 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - FLT 4474 - GEAR WOULD NOT EXTEND.  LT MLG ACTUATOR LEAKING.  REMOVED AND REPLACED LT MLG ACTUATOR.  GROUND OPS CHECK IAW CHAPTER 32.
